# SDR CALA2015030993398

- Difficulty date: February 25, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EA SKIN GOUGES BETWEEN FRAME 51 - 52 & STRINGER 38 - 39R FROM CONTACT WITH WTB FAIRING 198GB.  BLENDED GOUGES IAW SRM 53-41-11 F105.  NOMINAL SKIN THICKNESS IS .157" IAW SRM 53-41-11 PG 15.
